Publication
Title
Involutions and stable subalgebras
Author
Abstract
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2018
ISSN
0021-8693
Volume/pages
493(2018), p. 381-409
ISI
000415030600018
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 20.09.2018
To cite this reference